RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. Akad. Nauk SSSR Ser. Mat., 1948, Volume 12, Issue 2, Pages 129–178 (Mi izv3024)  

This article is cited in 3 scientific papers (total in 4 papers)

Semiradical rings

V. A. Andrunakievich


Full text: PDF file (4981 kB)

Bibliographic databases:

Citation: V. A. Andrunakievich, “Semiradical rings”, Izv. Akad. Nauk SSSR Ser. Mat., 12:2 (1948), 129–178

Citation in format AMSBIB
\Bibitem{And48}
\by V.~A.~Andrunakievich
\paper Semiradical rings
\jour Izv. Akad. Nauk SSSR Ser. Mat.
\yr 1948
\vol 12
\issue 2
\pages 129--178
\mathnet{http://mi.mathnet.ru/izv3024}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=24894}
\zmath{https://zbmath.org/?q=an:0029.24802}


Linking options:
  • http://mi.mathnet.ru/eng/izv3024
  • http://mi.mathnet.ru/eng/izv/v12/i2/p129

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. P. S. Aleksandrov, V. I. Arnautov, Yu. M. Ryabukhin, L. A. Skornyakov, A. I. Shirshov, “Vladimir Aleksandrovich Andrunakievich (on his sixtieth birthday)”, Russian Math. Surveys, 32:4 (1977), 245–251  mathnet  crossref  mathscinet  zmath
    2. V. A. Andrunakievich, Yu. M. Ryabukhin, “Free commutative quasi-regular algebras and algebras without quasi-regular subalgebras”, Russian Math. Surveys, 40:4 (1985), 147–148  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    3. V. A. Andrunakievich, Yu. M. Ryabukhin, “On varieties of quasiregular algebras”, Math. USSR-Sb., 55:2 (1986), 415–436  mathnet  crossref  mathscinet  zmath
    4. L. A. Bokut', “Embedding of rings”, Russian Math. Surveys, 42:4 (1987), 105–138  mathnet  crossref  mathscinet  zmath  adsnasa  isi
  • Известия Академии наук СССР. Серия математическая
    Number of views:
    This page:142
    Full text:63
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019